A study of the stabilizability and stability of self-tuning algorithms in systems with delay
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1815-1818
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a26,
author = {A. M. Rodionov},
title = {A study of the stabilizability and stability of self-tuning algorithms in systems with delay},
journal = {Differencialʹnye uravneni\^a},
pages = {1815--1818},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a26/}
}
A. M. Rodionov. A study of the stabilizability and stability of self-tuning algorithms in systems with delay. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1815-1818. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a26/